# SDR DALA2020101903389

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,762 hours, 23,513 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Not Reported
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SLAT 2 UPPER SURFACE INBOARD EDGE ON RH WING . CORRECTIVE ACTION: PERFORMED SECTION I PART "A" AND PART "B" AS PERMANENT REPAIR ON SLAT 2 UPPER SURFACE INBOARD EDGE ON RH WING AS PER ER/A 588076- 14 REV ORIGINAL.
